T Nation

First Ever Cycle-Need Of Some Serious Advice


#1

Hey everybody,

alright here's the deal, I'm 22 years old, weight 70kilograms 154lbs and Im looking to get just a teeny weeny bit bigger if not just freakin lean... I was planning to do an Anavar cycle 20mg/day for like 8 weeks..

Question thats been bugging me is, will I get acne and lose hair because of it..? And.. Im on 9-10% bodyfat and I train 4-5 time weeks usually 2-3 hours in the gym, I know Im a moron/gym junkie but I cant help it.. Will I get leaner on Anavar..? Thanks and seriously if you can avoid insults I'd really appreciate it cause Im scared as all f*** since its like my frist time...

Peace


#2

lllllllllllllllllooooooooooooooooolllllllllllllllllllllllllllllllllll


#3

Alright, you might find something funny bro, but I have no idea what I'm doing, so enlighten me on what you find funny.?

Knowledge is Power


#4

This post was flagged by the community and is temporarily hidden.


#5

Sorry I guess I should have been more specific.. I want to got a bit bigger, leaner in a shorter amount of time and without having to gain fat. I'm 154 pounds now bro, I want to get to between 160-165 pounds in the space of a month if that is even possible.

Thanks pushharder


#6

ummmmmmmmmmmm.....you don't need steroids to do what you want. Try training properly and not like a pussy. Try eating like you want to make progress. People don't push themselves at all, and then say they can't make progress. I mean, you barely look like you have touched a weight in your life. This is just reality man.

Stay away from AAS and try training with intesity, eating more and proper foods, supplementing with OTC things that actually work like BCAA's, protein, creatine, fish oils etc. That is all you need for such modest goals.


#7

This post was flagged by the community and is temporarily hidden.


#8

Try injecting a sandwich...


#9

lol, oh lawd. Response of the month right there.


#10

hahahahahahaha funny guys...... and lol at the 20 mg of anavar seems like a waste